MathSciNet Relay Station
MathSciNet bibliographic data
MR287586 (44 #4789) 57.55
Schori, R. Topological stability for infinite-dimensional manifolds. Compositio Math. 23 1971 87–100.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement